# SDR DHL2002365012

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg Temp Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO BECAUSE OF A HOT BRAKE LIGHT ILLUMINATED ON T/O. 305000 LBS., 70KTS., + 2 DEGREES C,  BRAKE TEMPERATURE 190, INCREASED TO 270 AFTER ABORT. NR 4 WHEEL HOT PA-107.  VISUALLY CHECKED NR 4 BRAKE FOUND OK. JACKED BRAKE UP FOUND OK. NO DRAGGING CLEANED AND RESEATED TEMPERATURE SENSOR CONNECTOR - MM 05-51-16.
